I have tingling hands and part of my face is tingling (more recently). The dermatologist was not very responsive and thought oh yes, this is probably related to your osteoporosis, after I said could this be the cause. The whole appointment was hopeless as he had nothing to contribute again and left me feeling very unsupported and that he really knows nothing about lupis. The GP had a different view and said this could be caused by a side effect of the hydroxychloroquine? I need my dexterity for my work and it concerns me that the tingling may get worse and that it shouldn't be ignored. Could it be related to Raynaunds (secondary)? I have Subacute Cutaneous Lupis and I believe secondary Raynaunds and Sjoegrens, along with osteo and high blood pressure. Like whatis I sometime gets numbness in my arms usually in my sleep.
Is this a common symptom, the tingling, to worry or not to? Any feedback greatfully received. ML